MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION ENZYMATIC CARBONATE FLEX REAGENT CARTRIDGE; ENZYMATIC, CARBON-DIOXIDE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION ENZYMATIC CARBONATE FLEX REAGENT CARTRIDGE; ENZYMATIC, CARBON-DIOXIDE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained erroneously elevated enzymatic carbonate (eco2) results on six (6) patient samples on a dimension exl 200 integrated chemistry system.The erroneously elevated results were not reported to the physician(s).The same samples were reprocessed on the same dimension exl 200 integrated chemistry system.Lower results were obtained, considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated eco2 results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated enzymatic carbonate (eco2) results on six (6) patient samples on a dimension exl 200 integrated chemistry system.Customer stated prior to the patient samples being run, millipore water system maintenance was performed.Siemens recommended the following actions: dump/rinse the water bottle, use a new well on eco2 flex and rerun quality control (qc) and patient samples.Customer stated that after the recommended troubleshooting, the qc is within the laboratory range, and the patient samples were reprocessed and were not elevated.Siemens healthcare diagnostics is investigating the event.
 
Additional Manufacturer Narrative
Additional information (06-mar-2026): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided and the troubleshooting performed (replacing the well and refreshing the water bottle).Based on the available information, the probable cause of the event is suspected to be water contamination or carryover introduced during or after the millipore water system maintenance.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2517506-2026-00047 was filed on 04-mar-2026.

Brand Name
DIMENSION ENZYMATIC CARBONATE FLEX REAGENT CARTRIDGE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key24508255
Report Number2517506-2026-00047
Device Sequence Number13366103
Product Code KHS
UDI-Device Identifier00842768005374
UDI-Public(01)00842768005374(10)BA6148(17)260528
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K010206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model NumberN/A
Device Catalogue Number10444972
Device Lot NumberBA6148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown